# SDR HNAA2013082200471

- Difficulty date: August 19, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 52,838 hours, 59,607 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV501261
- Condition: Overheated
- Location: Cabin Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HOT ELECTRICAL ODOR OVER ROW 4.  INSPECTED AND FOUND OVERHEAD LIGHT 3DF OVERHEATING AT SOCKET AND BASE. REMOVED BULB, PULLED AND COLLARED CIRCUIT BREAKERS S1, S2 AND R2.  CABIN INTERIOR NORMAL LIGHTING SYS,  R & R SOCKET AT LAMP ASSY ON ROW 3DF.  OPS CHECKED GOOD.  OK FOR SERVICE.
